×

On the convex approximation property and the asymptotic behavior of nonlinear contractions in Banach spaces. (English) Zbl 0475.47037


MSC:

47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
46B99 Normed linear spaces and Banach spaces; Banach lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. B. Baillon,Un théorème de type ergodique pour les contractions nonlinéaires dans un espace de Hilbert, C. R. Acad. Sci. Paris280 (1975), 1511–1514. · Zbl 0307.47006
[2] J. B. Baillon, Thèse, Université de Paris VI, 1978.
[3] B. Beauzamy et P. Enflo,Théorèmes de point fixe et d’approximation, preprint. · Zbl 0608.47061
[4] F. Browder,Nonlinear Operators and Nonlinear Equations of Evolution in Banach Spaces, Proc. Symposia Pure Math. XVIII, pt. 2, Amer. Math. Soc., Providence, R.I., 1976. · Zbl 0327.47022
[5] R. E. Bruck,On the almost-convergence of iterates of a nonexpansive mapping in Hilbert space and the structure of the weak {\(\omega\)}-limit set, Israel J. Math.29 (1978), 1–16. · Zbl 0367.47037
[6] R. E. Bruck,A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces, Israel J. Math.32 (1979), 279–282. · Zbl 0423.47024
[7] R. E. Bruck and G. B. Passty,Almost convergence of the infinite product of resolvents in Banach spaces, Nonlinear Analysis3 (1979), 279–282. · Zbl 0407.47035
[8] D. P. Giesy,On a convexity condition in normed linear spaces, Trans. Amer. Math. Soc.125, (1966), 114–146. · Zbl 0183.13204
[9] G. Pisier,Sur les espaces de Banch qui ne contiennent pas uniformement de l l m . C.R. Acad. Sci. Paris277 (1973), A991-A994. · Zbl 0271.46011
[10] S. Reich,Nonlinear evolution equations and nonlinear ergodic theorems, Nonlinear Analysis1 (1977), 319–330. · Zbl 0359.34059
[11] S. Reich,Almost convergence and nonlinear ergodic theorems, J. Approximation Theory24 (1978), 269–272. · Zbl 0404.47032
[12] E. H. Zarantonello,Protections on convex sets in Hilbert space and spectral theory, inContributions to Nonlinear Functional Analysis, Academic Press, New York, 1971, pp. 237–244.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.